Home » Frequently asked Questions on Health » What are the side-effects of hair transplantation?

What are the side-effects of hair transplantation?

Q: I am a 22 years old male suffering from seborrhoeic dermatitis on my scalp. Whenever I try to remove flakes from my hair, a bunch of hair comes out along with it. I apply mintop lotion 5% daily twice a day and take finpecia daily to control my hair fall. I want to go for hair transplantation. How can seborrheic dermatitis adversely affect the transplanted hair? What other side effects can hair transplantation have?

A:Scaling of the scalp could be due to seborrhoeic dermatitis or even psoriasis. Hair transplantation can be done but scalp skin should ideally be normal or near normal. Following can be the side effects of finasteride, however, they are often minor: - impotence (inability to have or maintain an erection) - decreased libido (interest in sex) Some side effects can be serious like changes in the breasts such as lumps, pain, or nipple discharge. If you experience any of these symptoms, call your doctor immediately.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------